# SDR FDEA200909203338

- Difficulty date: September 20, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 18,887 hours, 10,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SEAT TRACK 3R HAS CORROSION SPOT MEASURING .5 X .5 X .050 D.  REMOVED LEVEL 1 CORROSION FABRICATED AND INSTALLED SPLICE SECTION REPAIR   BETWEEN FRAMES 26 AND 31 IAW SRM 53-10-16, FIG 201.
